# SDR MWEA010489

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412155
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR PAN IS CRACKED IN UPPER AFT CORNER.   REMOVED ANGLE AND UPPER PAN, LOCATED AND DRILLED NEW ANGLE AND PAN, FABRICATED REPAIR ANGELS, INSTALLED REPAIR ANGLES AND PAN.
